# SDR UALA2009072002145

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 79,233 hours, 12,728 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 245
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE BLEED VALVE FAILED TO OPEN WHEN SWITCH IS DEPRESSED.  REPLACED CARD BLEED AIR CONTROL AND REPLACED PRSOV, NO HELP.  REPLACED LT HPSOV.  RAN ENG, NO HELP.  REPLACED HPSOV, NO HELP.  CHECKED & FOUND PRV CONTROLLER NOT OPENING.  REPLACED PRV CONTROLLER.  OP CHECKS OK ON RUN.
